[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 1998, Vol. 24 Issue (5) :584-587    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
Cahn-Hilliard���̵��в���
����Ȫ, ½����, ����*
�������պ����ѧ Ӧ������ϵ
Traveling Waves of the Cahn-Hilliard Equation
Liu Shenquan, Lu Qishao, Wang Qi*
Beijing University of Aeronautics and Astronautics,Dept. of Applied Mathematics and Physics

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ ��Ҫ���������㶯����,�õ�һάCahn-Hilliard�����в�����ʽ���ڡ����.����ƥ��õ������в���.���������ص���,���������߽�ƫ΢�ַ��̵Ľ��������ƥ���,������ȫ���㷽�̵ı߽������ͳ�ʼ����.����ʱ��仯ʱ, Cahn-Hilliard���̵Ľ����в��ṹΪ����״̬.�˽���ܺõؽ���Cahn-Hilliard���̵��������ۼ���ֵ���,ʵ��ģ�ͺͷ��̵�����Ҳ��ȫ����.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� �в���   �����㶯   �ڽ�   ���   ƥ��     
Abstract�� The asymptotic perturbation method is used to deal with the Cahn-Hilliard equation and obtain the inner and outer solutions of traveling waves. The two solutions are matched into one solution of the equation. The feature of the method not only matches the inner and outer solutions of the higher order partial differential equation, but also satisfies the boundary condition and initial condition. After a long time evolution, the solutions of the Cahn-Hillard equation have the structures of traveling waves as the limit states. The result in this paper can explain the theoretic and numerical simulation results of the Cahn-Hillard equation. The property of model fits well with that of the equation.
Keywords�� traveling wave   asymptotic perturbation   inner solution   outer solution   matching     
Received 1997-03-12;
Fund:

������Ȼ��ѧ����(19572014)������Ŀ

About author: �� 33�� ��ʿ�� 100083 ����
���ñ���:   
����Ȫ, ½����, ����.Cahn-Hilliard���̵��в���[J]  �������պ����ѧѧ��, 1998,V24(5): 584-587
Liu Shenquan, Lu Qishao, Wang Qi.Traveling Waves of the Cahn-Hilliard Equation[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 1998,V24(5): 584-587
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y1998/V24/I5/584
Copyright 2010 by �������պ����ѧѧ��